# SDR MASA200601594

- Difficulty date: June 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 22,572 hours, 21,497 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Torque Sensor
- Condition: Out Of Rig
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7095 DEN - FLAP DRIVE CAUTION MESSAGE ILLUMINATED AFTER FLAPS RETRACTED.  MX RIGGED TORQUE SENSOR UNIT.
